# SDR CALA2025081507816

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13042
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. LEADING EDGE PANEL , RIB 4 FROM I/B SIDE HAS A CRACK.   REMOVED AND REPLACED RT HORIZONTAL STAB LEADING EDGE RIB 4 IAW 51-40-02-0G-0 AND DWG 186A1001.
